MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C2

HAMILTON MEDICAL AG HAMILTON-C2
Model Number 160001
Medical Device Problem Codes Failure of Device to Self-Test (2937); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description: "self test failed." (2) no clinical signs, symptoms or conditions.No health consequences or impact.
 
Additional Manufacturer Narrative
The following was reported: "error occurred while checking before patient connection.Self-test failed.Technical event 231032.Checked and found problem in expiratory valve.Replaced the same.All tests and calibration passed in service software.Machine working fine." no patient involvement reported.Provided log files confirm the issue.

Brand Name
HAMILTON-C2
Common Device Name
HAMILTON-C2
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, switzerland 7402
CH  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz, switzerland 7402
SZ   7402
MDR Report Key21089372
Report Number3001421318-2025-00024
Device Sequence Number8664763
Product Code CBK
UDI-Device Identifier07630002800372
UDI-Public(01)07630002800372(11)171025(240)160001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160001
Device Catalogue Number160001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date11/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown